# SDR CA110407004

- Difficulty date: April 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 29,491 hours
- Engine: Ge CFM567B24
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 162A14043
- Condition: Worn
- Location: Nlg Steering
- Part time: 16,283 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING STEERING INTERMITTENTLY FROZE WITH BOTH RUDDER PEDALS & TILLER COULD BE OVERPOWERED & THEN SEEMED TO BREAK FREE WITH ENOUGH FORCE.  FOUND THE NLG STEERING COLLAR EXCESSIVELY WORN & ROCKING DURING ALTERNATING TURNING ACTION.  COLLAR REPLACED IAW AMM 32-51-61.  NOSE WHEEL STEERING TEST CARRIED OUT IAW AMM 32-51-00 & OPERATES NORMALLY.  OPERATOR ADDING A STEERING FREE PLAY CHECK EVERY 2 YR CHECK.  SDR FILE CLOSED.
